# SDR IPXA2018052953012

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A5796040221500
- Part serial: NSN
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE CENTER FLAP OTBD END OF FLAP ANGLE, VANE BROKEN.  REMOVED AND REPLACED THE RT WING FLAP OTBD ANGLE IAW SRM 57-53-11, AND SRM 51-40-21.
